On the differential and difference equation with a power delayed argument

Čermák, Jan: On the differential and difference equation with a power delayed argument. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 5. pp. 1-8. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_005_001-008.pdf

Download (138kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 5
Page Range: pp. 1-8
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenletek
Additional Information: Bibliogr.: 8. p.
Date Deposited: 2017. May. 04. 13:59
Last Modified: 2017. May. 04. 13:59
URI: http://acta.bibl.u-szeged.hu/id/eprint/42745

Actions (login required)

View Item View Item